# SDR AALA202306163054

- Difficulty date: June 11, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 23,199 hours, 9,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR EXTERIOR EMERGENCY LIGHT IS INOPERATIVE. REMOVED AND REPLACED R2 EXTERIOR EMERGENCY EXIT LIGHT LAMP.
